MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7105-24
Medical Device Problem Codes Device Alarm System (1012); Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that high pressure alarm was noted with the use of a smiths medical cadd extension set that led to delay of medication.No patient consequences were reported.No adverse effects were reported.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10320406
Report Number3012307300-2020-07536
Device Sequence Number17080851
Product Code FPA
UDI-Device Identifier10610586022715
UDI-Public10610586022715
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7105-24
Device Catalogue Number21-7105-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1